# SDR C2XA04CL058

- Difficulty date: May 21, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT SIGN ABOVE THE FLIGHT ATTENDANT JUMPSEAT WAS INOPERATIVE.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE EMERGENCY LIGHT SYSTEM.  OPERATIONAL CHECKS WERE GOOD.  NO DEFECTS WERE FOUND.  THE AIRCRAFT RELEASED FOR SERVICE.
